# SDR DALA2019042532640

- Difficulty date: April 20, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 83,824 hours, 37,388 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Missing
- Location: Handle Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 LEFT EMERGENCY WING EXIT HANDLE LIGHTS INOP. CORRECTIVE ACTION: FOUND MISSING GND BETWEEN HANDLE LIGHT M10614 AND CONN D5778. RECONNECTED GND. OPS CK NORMAL REF B757 WDM. (5660675)
